Previous |  Up |  Next


Title: Linear differential equations with Newton-integrable coefficients (English)
Author: Hájek, Otomar
Author: Karták, Karel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 8
Issue: 3
Year: 1967
Pages: 377-386
Category: math
MSC: 34-20
MSC: 34Axx
idZBL: Zbl 0189.36904
idMR: MR0222368
Date available: 2008-06-05T20:25:27Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] C. CARATHÉODORY: Vorlesungen über reelle Funktionen.Leipzig 1927.
Reference: [2] O. HÁJEK: Theory of processes I.Czech. Math. Journal (to appear). MR 0212311
Reference: [3] K. KARTÁK: A generalization of the Carathéodory theory of differential equations.Czech. Math. Journal (to appear). MR 0220998
Reference: [4] S. SAKS: Theory of the Integral.Warszawa 1937. Zbl 0017.30004


Files Size Format View
CommentatMathUnivCarol_008-1967-3_2.pdf 614.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo